Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchiness in left cheek, spreading to nose. Taken vyrtex, temporary relief. Causes and cure?

hi, a few days ago my daughter began to itch on her face, over the last two days her left cheek has been itchy and began to look like a graze. Today it is spreading further up her cheek and towards her nose , and in discomfort due to the itch. She has had this before on the same area, but not as severe. I have given her a dosage of vyrtex (antihestamine) but it only calmed down her symptoms for 4 hours. What do you think it is?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Did she apply any cosmetic or improper medicine
It appears that she has contact dermatitis
But if her skin tends to remain dry and itchy over a period of time then we also have to keep in mind atopic tendency
But what ever be the condition a short course of topical steroids should help the potency and duration of which can be best decided by a dermatologist
Antihistamines will also help by relieving itching
Please consult dermatologist before it spreads
Dr amit
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor